I have eosinophilic esophagitis, and I have had severe reflux for 22 years. I have fought taking PPis over the years but when I developed the EE, I had to go on high dose prevacid---30 mgs, 2x daily. I wake up some mornings with stabbing pain in my gut with the first deep breath that I take.
I experimented recently afte wakin gup in pain, and didn't ake the prevacid that night. i woke up with no pain in my gut.
Has anyone else had a PPI cause them stomach pain?
U really should talk with ur Dr and tell him/her about the stomach pain, it may be a side effect and u may need to be on a diff med....PPI's do not work for all of us...but, u should talk with ur Dr and takes meds the way they RX them....so do see ur Dr about this.
I have taken prevacid off and on for years without any problem. When the stomach pain started, I thought it was caused by my adrenal insufficiency, since it is one of the symptoms. I have only been on the high dose for about 5 months--and I think the stomach pain started before that---but there is definitely a connection to it now.
I had to raise my HC, was having symptoms that suggested my basline dose was too low. I wonder if the HC was the original cause of my stomach pain, and now the prevacid is just perpetuating it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.